Maximal Controlled Invariant Sets of Switched Linear Systems

A.A. Julius, A.J. van der Schaft

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    9 Downloads (Pure)

    Abstract

    In this paper, controlled invariant sets of switched linear systems are studied. In particular, the problem of finding the maximal controlled invariant set (MCIS) contained in a linear space is addressed.
    Original languageEnglish
    Title of host publication21st Benelux Meeting on Systems and Control, March 19 – 21, 2002, Veldhoven, The Netherlands
    Subtitle of host publicationBook of Abstracts
    EditorsBram de Jager, Hans Zwart
    Place of PublicationEindhoven
    PublisherTechnische Universiteit Eindhoven
    Pages39-39
    Number of pages1
    ISBN (Print)90-386-2893-5
    Publication statusPublished - 2002
    Event21st Benelux Meeting on Systems and Control 2002 - Veldhoven, Netherlands
    Duration: 19 Mar 200221 Mar 2002
    Conference number: 21

    Conference

    Conference21st Benelux Meeting on Systems and Control 2002
    CountryNetherlands
    CityVeldhoven
    Period19/03/0221/03/02

    Fingerprint Dive into the research topics of 'Maximal Controlled Invariant Sets of Switched Linear Systems'. Together they form a unique fingerprint.

    Cite this